Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

On treatment for CLL, lymphoma. Itchy skin, rash on chest, bumps when scratched. Due to lymphoma?

I am a female age 58. I am receiving treatment for CLL and lymphoma . My last wbc was great 4700. I am having a follow up scan next week to check for lymph nodes. I finished 6 months of Rituxan and Treanda. Now on maintenance Rituxan every other month. My problem is itchy skin all over - I have a rash on my chest where the thymus gland is. small red bumps when i scratch in other places. I itch all over morning and night. I don t see any burrows for scabies and benadryl doesn t work for me. Could it be the lymphoma??
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at HCM!

I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Itching and rash can occur with both Rituxan and bendamustine (Treanda).
Please ask your treating doctor if he / she feels it is drug related or the skin changes are CLL related which is not likely.

Do you have redness, weals or increased rash during drug delivery?

I hope you are fully satisfied with the guidance I gave.
Hope I have answered all your questions. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.

Thank you and Good luck!

Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor